RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1995, Volume 104, Number 3, Pages 371–392 (Mi tmf1345)  

This article is cited in 4 scientific papers (total in 4 papers)

Feynman integrals of $p$-adic argument in momentum space II. Explicit formulae

É. Yu. Lerner

Kazan State University

Abstract: A procedure of finding of explicit expressions for Feynman integrals of $p$-adic argument in momentum space representation is described. The connection with Feynman amplitudes on finite fields and with chromatic polynomials is established. The explicit formulae for integrals by domains of the big and small momenta is derived.

Full text: PDF file (2107 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1995, 104:3, 1061–1077

Bibliographic databases:

Received: 15.11.1994

Citation: É. Yu. Lerner, “Feynman integrals of $p$-adic argument in momentum space II. Explicit formulae”, TMF, 104:3 (1995), 371–392; Theoret. and Math. Phys., 104:3 (1995), 1061–1077

Citation in format AMSBIB
\Bibitem{Ler95}
\by \'E.~Yu.~Lerner
\paper Feynman integrals of $p$-adic argument in momentum space~II. Explicit formulae
\jour TMF
\yr 1995
\vol 104
\issue 3
\pages 371--392
\mathnet{http://mi.mathnet.ru/tmf1345}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1607005}
\zmath{https://zbmath.org/?q=an:0923.46075}
\transl
\jour Theoret. and Math. Phys.
\yr 1995
\vol 104
\issue 3
\pages 1061--1077
\crossref{https://doi.org/10.1007/BF02068739}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995UE86800001}


Linking options:
  • http://mi.mathnet.ru/eng/tmf1345
  • http://mi.mathnet.ru/eng/tmf/v104/i3/p371

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. É. Yu. Lerner, “Feynman integrals of $p$-adic argument in momentum space III. Renormalization”, Theoret. and Math. Phys., 106:2 (1996), 195–208  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. É. Yu. Lerner, M. D. Missarov, “Dimensional renormalization in $p$-adic models of field theory”, Theoret. and Math. Phys., 123:3 (2000), 801–812  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. É. Yu. Lerner, M. D. Missarov, “Adelic Feynman amplitudes in lower orders of perturbation theory”, Theoret. and Math. Phys., 124:1 (2000), 938–949  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. Kuptsov A., Lerner E., Mukhamedjanova S., “Flow Polynomials as Feynman Amplitudes and Their Alpha-Representation”, Electron. J. Comb., 24:1 (2017), P1.11  mathscinet  zmath  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:196
    Full text:70
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019